# SDR AALA201704139029

- Difficulty date: April 11, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 16,588 hours, 6,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER IS MISSING AT AFT A/C RT DOOR. REMOVED AND REPLACED EXIT SIGN LIGHT ASSEMBLY OPS CK NORMAL IAW AMM 33-51-01 AT AFT A/C RIGHT DOOR GALLEY. THE AIRCRAFT WAS NOT GROUNDED.
